| Catalog Number |
1115000000E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Codes |
Electric Shock (2554); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.33 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.2 devices were not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.6 devices were not evaluated and no cause was determined, as the customers did not make the devices accessible for testing.Evaluation results findings (components/results): 5 devices: appropriate term/code not available/ no findings available.1 device: power cord/ no findings available.35 devices: power cord/ current leakage problem.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 41 malfunction events(s), where it was reported the devices experienced accessible ac current.There was 1 event with patient involvement; the patient experienced an electric shock, but no serious adverse consequence or clinically relevant delay in treatment was reported.